Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALPHATEC SPINE INC INVICTUS SPINAL FIXATION SYSTEM; NKB
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALPHATEC SPINE INC INVICTUS SPINAL FIXATION SYSTEM; NKB
Model Number
15620
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.
Event or Problem Description
Follow up x-ray revealed the tulip of the mod screw had separated from the shank.The tulip remains attached to the rod implanted within the patient.
New Search
Submit an Adverse Event Report
Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
NKB
Manufacturer
(Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key
10785649
Report Number
2027467-2020-00046
Device Sequence Number
16870993
Product Code
NKB
UDI-Device Identifier
00190376236124
UDI-Public
(01)00190376236124
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K192938
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2020
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
10/09/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
15620
Device Catalogue Number
15620
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
10/09/2020
Initial Report FDA Received Date
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
59 YR